Alert archive / Oklahoma / Flash Flood Warnings in 2024

Flash Flood Warning 6, NWS Norman, OK

April 27, 20245 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Apr 27, 2024, 12:58 PM CDT for 5 counties in Oklahoma. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 27, 2024, 12:58 PM CDT (17:58 UTC)
Expired
Apr 27, 2024, 3:00 PM CDT
In force
2 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Blaine County, OK, Dewey County, OK, Major County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 81 km from the middle of the area, began a volume at 17:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 6.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2024-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2248 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2024-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2248 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
528 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
190 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 11:35 AM CDT, 1 hour 23 minutes earlier.

Area forecast discussion, Apr 27, 11:35 AM CDT, 1 hour 23 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1135 AM CDT Sat Apr 27 2024

...New AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 145 AM CDT Sat Apr 27 2024

Very active day expected across Oklahoma and western north Texas as
multiple rounds of severe storms will impact the area.

A subtle wave will get things started later this morning as it
initiates storms across northwest Texas that will then move/develop
northeast across southwest into western and perhaps central Oklahoma
during the first part of the day today. Even at this time of day the
environment will be conducive for severe storms and even though
large hail will be the primary hazard, soundings would suggest there
is at least some tornado risk as well. Some questions remain as to
how this activity will evolve during the day, but is currently
expected to move off to the north and northeast during the early
afternoon.

In the wake of the morning convection anticipate airmass across the
area to destabilize through the afternoon to the east of the dryline
which will be located across western Oklahoma southward into western
north Texas. As the approaching large-scale trough and associated
lift interacts on the dryline, expected another round or two of
scattered thunderstorms to develop along and ahead of the dryline.
With upwards of 3000-3500 J/kg of CAPE along with deep layer shear
of 40-50kts the environment will support supercells with the
potential for very large hail, damaging winds and tornadoes(some
strong tornadoes possible as well). Wind fields will continue to
strengthen late in the day and into the evening with llj
development. This will also increase tornado potential with any
supercell storms.

This activity is expected to grow upscale into a slow-moving squall-
line with damaging wind gusts and some continued risk of tornadoes
the main severe hazards as we go deeper into the evening and
overnight. The slow eastward progression and high precipitable water
will also lead to increased flooding threat. A Flood Watch remains
in effect through tonight for portions central into eastern Oklahoma.

To the west of the dryline across far west/northwest Oklahoma there
will be a period of elevated to perhaps near critical fire weather
conditions that develop this afternoon. Will issue another RFD for
that area.

&&

.LONG TERM...
(Sunday through Friday)
Issued at 145 AM CDT Sat Apr 27 2024

Overnight storms will linger into Sunday, mainly across southeast
Oklahoma, where heavy rainfall and severe risk will continue. All
this activity should shift east of the area by late in the day
Sunday. Some drier air will then move into the area with a couple of
drier days. A minor wave will work through the area on Monday, but
rain chances associated with this will be minimal.

South winds return Tuesday and with veered low level flow, much
warmer 850mb temps will result in a much warmer day. Significant
differences with respect to precip occur Tuesday afternoon and
Tuesday night. With southwest flow does appear there is a chance of
precip, but GFS looks a bit overdone.

Some rain and thunderstorm chances continue through the remainder of
the week. We do look to remain in modest southwest flow and
sufficient instability will be present for the potential for some
severe weather just about any day from Wednesday through Friday, no
widespread severe currently is expected.

A rather strong cold front will bring some cooler/drier weather by
the end of the and into the following weekend.

&&

.AVIATION...
(18Z TAFS)
Issued at 1131 AM CDT Sat Apr 27 2024

Severe thunderstorms will continue to develop across western and
northern Oklahoma and western north Texas through the afternoon
with the potential for large hail and strong tornadoes. Recent
short-term guidance has suggested that storms will be arriving a
bit later into central Oklahoma (around 3-5 PM), and these storms
will also bring the threat of large hail and tornadoes
(potentially strong). Tonight, there is a high potential for
repeated thunderstorms with very heavy rainfall across parts of
central, southern, and southeastern Oklahoma. This activity could
exit our forecast area as early as 7-8 AM.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  77  60  79  56 /  80  70  20   0
Hobart OK         83  56  80  53 /  80  40   0  10
Wichita Falls TX  79  59  81  56 /  70  80   0   0
Gage OK           86  51  78  48 /  30  10   0  10
Ponca City OK     80  59  80  50 /  80  70  40  10
Durant OK         81  62  77  61 /  70  90  80  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Sunday evening for OKZ020-025-026-028>032-
     039>043-045>048-050>052.

TX...Flood Watch through Sunday evening for TXZ089-090.

&&

SHORT TERM...30
LONG TERM....30
AVIATION...01
Hazardous weather outlook, Apr 27, 2:57 AM CDT, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Norman OK
257 AM CDT Sat Apr 27 2024

OKZ004>048-050>052-TXZ083>090-280800-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
257 AM CDT Sat Apr 27 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE..Today and Tonight...

.Thunderstorms...
There is a moderate risk of severe thunderstorms today across
a large portion of northern into central and southern Oklahoma and
portions of western north Texas. An enhanced risk covers much of
the remainder of western north Texas and Oklahoma.

Multiple rounds of severe storms will be possible across the area
today and tonight. Hail to the size of baseballs, damaging wind
gusts of up to 80 mph and tornadoes, some of which could be
strong, will all be possible.

.Heavy Rainfall...
Multiple rounds of thunderstorms will also result in a risk for
flooding by late today and tonight particularly near and east of
I-35.

Fire Weather...
Near critical fire weather conditions are possible this afternoon
across northwest Oklahoma.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

.Thunderstorms...
There will be a chance of severe thunderstorms Sunday across
southeast Oklahoma. A chance of thunderstorms will return across
the area Wednesday and continue through Friday. Although
widespread severe is not expected a few strong to severe storms
appear possible.

.Flooding...
Chance of heavy rainfall and possible flooding will continue
Sunday morning across southeast Oklahoma.

.Fire Weather...
Near critical fire weather conditions may develop Tuesday
afternoon across northwest Oklahoma.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Local storm report, Apr 27, 11:23 AM CDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1123 AM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Hail             3 SW Seiling            36.12N 98.96W
04/27/2024  E1.75 Inch       Dewey              OK   Emergency Mngr

&&

MDU
Local storm report, Apr 27, 11:30 AM CDT, 1 hour 28 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
1130 AM CDT Sat Apr 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Hail             3 SSW Seiling           36.11N 98.96W
04/27/2024  E1.75 Inch       Dewey              OK   Emergency Mngr

&&

EM
Special weather statement, Apr 27, 11:35 AM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Norman OK
1135 AM CDT Sat Apr 27 2024

OKZ021-271700-
Beckham OK-
1135 AM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of northwestern Beckham
County through NOON CDT...

At 1134 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southwest of Erick, moving northeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Sayre, Erick, and Texola.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3542 9985 3542 9949 3505 9993 3509 10000
      3520 10000
TIME...MOT...LOC 1634Z 211DEG 37KT 3516 9992

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MDU
Special weather statement, Apr 27, 12:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Norman OK
1200 PM CDT Sat Apr 27 2024

TXZ083-084-271730-
Foard TX-Hardeman TX-
1200 PM CDT Sat Apr 27 2024

...A strong thunderstorm will impact portions of northwestern Foard
and western Hardeman Counties through 1230 PM CDT...

At 1200 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Swearingen, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Quanah, Goodlett, and Lazare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3423 10005 3424 10003 3424 10001 3423 10000
      3436 10000 3453 9988 3449 9982 3445 9979
      3442 9975 3441 9973 3438 9969 3438 9964
      3437 9962 3396 10005
TIME...MOT...LOC 1700Z 218DEG 37KT 3420 10001

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU
Special weather statement, Apr 27, 12:25 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Norman OK
1225 PM CDT Sat Apr 27 2024

OKZ006-271800-
Alfalfa OK-
1225 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of Alfalfa County
through 100 PM CDT...

At 1225 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Burlington to 4 miles east of Carmen.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Cherokee, Carmen, Burlington, Amorita, Byron, Lambert, Ingersoll,
Great Salt Plains Lake, Driftwood, and Waldron.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9811 3674 9811 3651 9853 3690 9854
      3700 9839
TIME...MOT...LOC 1725Z 236DEG 29KT 3689 9845 3660 9838

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Mahale
Special weather statement, Apr 27, 12:50 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Norman OK
1250 PM CDT Sat Apr 27 2024

OKZ021-271815-
Beckham OK-
1250 PM CDT Sat Apr 27 2024

...Strong thunderstorms will impact portions of western Beckham
County through 115 PM CDT...

At 1249 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Erick to 10 miles northwest of Vinson.
Movement was northeast at 35 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Erick and Delhi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3519 10000 3542 9976 3542 9966 3512 9967
      3512 9978 3503 9979 3503 10000
TIME...MOT...LOC 1749Z 214DEG 29KT 3523 9985 3501 9999

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 8:11 AM CDTRiver Flood AdvisoryOUNCarter, Johnston, Murray37 hr
Apr 27, 9:16 AM CDTSpecial Weather StatementOUNBlaine29 min
Apr 27, 9:25 AM CDTSpecial Weather StatementOUNBeckham35 min
Apr 27, 9:30 AM CDTRiver Flood WatchOUNHughes, Seminole6 hr
Apr 27, 9:31 AM CDTRiver Flood WarningOUNPottawatomie, Seminole30 hr
Apr 27, 9:40 AM CDTSpecial Weather StatementOUNRoger Mills35 min
Apr 27, 9:41 AM CDTSpecial Weather StatementOUNBlaine34 min
Apr 27, 9:50 AM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills40 min
Apr 27, 10:10 AM CDTTornado WarningOUNDewey, Roger Mills35 min
Apr 27, 10:13 AM CDTSevere Thunderstorm WarningOUNBlaine, Major47 min
Apr 27, 10:24 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills51 min
Apr 27, 10:32 AM CDTTornado WarningOUNCuster, Dewey, Roger Mills32 min
Apr 27, 10:34 AM CDTTornado WarningOUNGarfield, Major41 min
Apr 27, 10:50 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNAlfalfa, Garfield, Major40 min
Apr 27, 10:56 AM CDTTornado WarningOUNGarfield19 min
Apr 27, 11:01 AM CDTSevere Thunderstorm WarningOUNBlaine, Dewey, Major, Woods, Woodward44 min
Apr 27, 11:10 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant19 min
Apr 27, 11:16 AM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Ellis, Roger Mills44 min
Apr 27, 11:24 AM CDTTornado WarningOUNGrant16 min
Apr 27, 11:35 AM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 11:38 AM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods67 min
Apr 27, 11:40 AM CDTSevere Thunderstorm WarningOUNGrant, Kay37 min
Apr 27, 11:59 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Major, Roger Mills, Woodward46 min
Apr 27, 12:25 PM CDTSpecial Weather StatementOUNAlfalfa35 min
Apr 27, 12:27 PM CDTAreal Flood AdvisoryOUNAlfalfa, Blaine, Dewey, Major, Woods, Woodward2 hr
Apr 27, 12:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant49 min
Apr 27, 12:43 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarmon, Jackson47 min
Apr 27, 12:50 PM CDTSpecial Weather StatementOUNBeckham25 min
Apr 27, 12:55 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman50 min
Apr 27, 12:59 PM CDTSpecial Weather StatementOUNMajor31 min
Apr 27, 12:59 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills46 min
Apr 27, 1:01 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major44 min
Apr 27, 1:17 PM CDTSpecial Weather StatementOUNBeckham28 min
Apr 27, 1:17 PM CDTTornado WarningOUNGarfield, Grant28 min
Apr 27, 1:24 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson51 min
Apr 27, 1:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Roger Mills47 min
Apr 27, 1:32 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma43 min
Apr 27, 1:39 PM CDTSevere Thunderstorm WarningOUNGrant51 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady24 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Major, Woods47 min
Apr 27, 1:46 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant44 min
Apr 27, 1:56 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Dewey, Major, Woods34 min
Apr 27, 2:03 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills27 min
Apr 27, 2:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGreer, Jackson, Kiowa, Washita41 min
Apr 27, 2:08 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble52 min
Apr 27, 2:12 PM CDTSpecial Weather StatementOUNLogan33 min
Apr 27, 2:32 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Major28 min
Apr 27, 2:38 PM CDTTornado WarningOUNKay37 min
Apr 27, 2:41 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward34 min
Apr 27, 2:42 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNKiowa, Washita48 min
Apr 27, 2:44 PM CDTSpecial Weather StatementOUNPayne31 min
Apr 27, 2:46 PM CDTTornado WarningOUNKay29 min
Apr 27, 2:56 PM CDTSevere Thunderstorm WarningOUNNoble, Payne49 min
Apr 27, 2:58 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita47 min
Apr 27, 3:02 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNKay19 min
Apr 27, 3:04 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNGarfield, Grant, Kay, Major, Noble41 min
Apr 27, 3:10 PM CDTTornado WarningOUNGarfield, Grant, Kay, Noble7 min
Apr 27, 3:14 PM CDTSevere Thunderstorm WarningOUNNoble, Payne46 min
Apr 27, 3:19 PM CDTFlash Flood WarningOUNKay3 hr
Apr 27, 3:22 PM CDTTornado WarningOUNNoble, Payne38 min
Apr 27, 3:29 PM CDTSpecial Weather StatementOUNWashita31 min
Apr 27, 3:31 PM CDTAreal Flood AdvisoryOUNGarfield3 hr
Apr 27, 3:34 PM CDTSevere Thunderstorm WarningOUNCaddo, Washita41 min
Apr 27, 3:35 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant40 min
Apr 27, 3:38 PM CDTRiver Flood AdvisoryOUNAtoka19 hr
Apr 27, 3:38 PM CDTTornado WarningOUNCaddo, Canadian, Washita52 min
Apr 27, 3:39 PM CDTRiver Flood AdvisoryOUNHughes, Seminole23 hr
Apr 27, 3:40 PM CDTRiver Flood AdvisoryOUNCotton17 hr
Apr 27, 3:41 PM CDTRiver Flood AdvisoryOUNComanche, Cotton17 hr
Apr 27, 3:42 PM CDTRiver Flood AdvisoryOUNGrady17 hr
Apr 27, 3:46 PM CDTSevere Thunderstorm WarningOUNGrant, Kay44 min
Apr 27, 3:51 PM CDTSevere Thunderstorm WarningOUNGrant, Kay39 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Noble22 min
Apr 27, 4:05 PM CDTTornado WarningOUNKay5 min
Apr 27, 4:07 PM CDTTornado WarningOUNCaddo, Canadian39 min
Apr 27, 4:18 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kay, Noble27 min
Apr 27, 4:19 PM CDTTornado WarningOUNTillman41 min
Apr 27, 4:21 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNBlaine, Caddo, Canadian, Kingfisher39 min
Apr 27, 4:22 PM CDTSevere Thunderstorm WarningOUNGarfield, Noble23 min
Apr 27, 4:24 PM CDTTornado WarningOUNCanadian23 min

Nearby

Flash Flood Warnings in Oklahoma, 2024Every flash flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.